# SDR SWIA200617375

- Difficulty date: November 5, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 9,889 hours, 8,306 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CENTER OVERHEAD EMERGENCY LIGHT NON-FUNCTIONING.  RELAMPED CENTER OVERHEAD EMERGENCY LIGHT.
